# SDR SWAA2023113012118

- Difficulty date: October 19, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 38,645 hours, 17,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED LINING ENTRY DOOR ASSIST HANDLES NUT (4 EA) AND COLLAR AT FWD GALLEY AREA (4 EA) 2023-649991<[01] REPLACED LINING ENTRY DOOR ASSIST HANDLES NUT (4 EA) AND COLLARS AT FWD GALLEY AREA (4 EA) IAW B737-800 AMM 52-11-31-400-802 STEP 3G(2);[02] TASK CARD COMPLETED
